Some families of maximal subsystems of algebras in a system of algorithmic algebras of partial recursive functions and predicates. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1983), pp. 13-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1983_12_a2,
author = {Yu. V. Golunkov},
title = {Some families of maximal subsystems of algebras in a~system of algorithmic algebras of partial recursive functions and {predicates.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--20},
year = {1983},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1983_12_a2/}
}
TY - JOUR AU - Yu. V. Golunkov TI - Some families of maximal subsystems of algebras in a system of algorithmic algebras of partial recursive functions and predicates. I JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1983 SP - 13 EP - 20 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1983_12_a2/ LA - ru ID - IVM_1983_12_a2 ER -
%0 Journal Article %A Yu. V. Golunkov %T Some families of maximal subsystems of algebras in a system of algorithmic algebras of partial recursive functions and predicates. I %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1983 %P 13-20 %N 12 %U http://geodesic.mathdoc.fr/item/IVM_1983_12_a2/ %G ru %F IVM_1983_12_a2
Yu. V. Golunkov. Some families of maximal subsystems of algebras in a system of algorithmic algebras of partial recursive functions and predicates. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1983), pp. 13-20. http://geodesic.mathdoc.fr/item/IVM_1983_12_a2/